Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Any Suggestion For Extreme Joint Pains After Taking Anastrozole?

I have been taking Anastrozole for almost 2 months now and have experianced extreme pain in my joints My doctor says that is normal and to tough it out and take Aleve I understand that the joint pain because of the side affect on the bones Just wondering when it should be a concern for me after toughing it out thanks
Fri, 24 Feb 2017
Report Abuse
Pain Medicine & Palliative Care Specialist 's  Response
Pain in back, bone or muscle are one of the side effects that may occur with consumption of Anastrazole. However, these effects are mild and reduces down or are completely gone with the discontinuation of the drug. Also, minor side effects should not bother much to cause discontinuation. Also, pain experienced is not extreme, so it might be some other reason like a reduced bone density, as commonly seen in patients with breast cancer. Go for a bone density test and get treated from an endocrinologist or a PMR physician.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Naproxen


Loading Online Doctors....
Any Suggestion For Extreme Joint Pains After Taking Anastrozole?

Pain in back, bone or muscle are one of the side effects that may occur with consumption of Anastrazole. However, these effects are mild and reduces down or are completely gone with the discontinuation of the drug. Also, minor side effects should not bother much to cause discontinuation. Also, pain experienced is not extreme, so it might be some other reason like a reduced bone density, as commonly seen in patients with breast cancer. Go for a bone density test and get treated from an endocrinologist or a PMR physician.